| Model Number |
VAMF3838C200TU |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/30/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
A valiant stent graft system was implanted in a patient for the endovascular treatment of a 60mm diameter thoracic aortic aneurysm.It was reported that a 4 year ct scan identified a type ia endoleak.Per the physician, the cause of the event is patient anatomy due to disease progression.No additional clinical sequelae were reported and the patient will be monitored.